advertisement
Question
Posted by: Concerned | 2008/06/17

Minerva

Good day

I was on Minerva 35 for a year and took my last pill on 14 May 2008, the day my period started.

According to the tablet I was supposed to menstruate last week Wednesday or Thursday. I havent started yet, could it be because I left the tablet.

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be. Sometimes takes a while for your cycle to go back to what it was before the pill.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement